# SDR 20010209CW006

- Difficulty date: December 12, 2000
- Submitted: February 9, 2001
- Operation: General aviation
- Aircraft: N676MF
- Make and model: Cessna 402B
- Aircraft serial: 402B0106
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 51310002
- Condition: Corroded
- Location: Vertical Stab
- Part time: 9,676 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION, FLAKING WAS NOTICED ON AFT SPAR AREA.  FURTHER INSPECTION REVEALED THE SPAR WAS CORRODED  .2500 THROUGH MAIN SURFACE.  UNIT WAS REPLACED WITH AN AIRWORTHY ITEM.
